# SDR CA991007050

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL EXAMINATION OF THE TAILBOOM TO FUSELAGE ATTACH STRUCTURE, A CRACK WAS FOUND ON THE FUSELAGE AFT BULKHEAD LOCATED AT THE UPPER RIGHT INTERCOSTAL.
